MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Handle "HiQ+", inline A, asymmetric, ratchet; WA60120A

Olympus Winter & Ibe GmbH Handle "HiQ+", inline A, asymmetric, ratchet; WA60120A
Model Number WA60120A
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an unspecified procedure, the jaw of the needle holder broke and fell into the patient's abdomen.The device part was retrieved with no reports of further patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.Olympus will continue to monitor field performance for this device.¿.

Brand Name
Handle "HiQ+", inline A, asymmetric, ratchet
Common Device Name
WA60120A
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50665635
Report Number9610773-2026-06017
Device Sequence Number10174500
Product Code GCJ
UDI-Device Identifier04042761031066
UDI-Public04042761031066
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923982/ K91
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA60120A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown